Completeness of the root vectors of a problem of reactor kinetics in a diffusion approximation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1053-1055
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a20,
author = {R. S. Makin},
title = {Completeness of the root vectors of a problem of reactor kinetics in a diffusion approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {1053--1055},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a20/}
}
R. S. Makin. Completeness of the root vectors of a problem of reactor kinetics in a diffusion approximation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1053-1055. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a20/